Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

158 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Have burning penis and noticed pink spotting after urination. Am I having bladder infection?

Answered by
Dr.
Dr. P. T. Patil

Urologist

Practicing since :1971

Answered : 9825 Questions

default
Posted on Wed, 6 Feb 2013 in Urinary and Bladder Problems
Question: Hi, I have had a cold for a bit but on the mend ... last night I strained alot at a BM and I thought I saw a couple of spots of very lighly colored pink on the paper from my penis.. My urine has had no off color. Tonight I can a small bit of puss with bright red spot in it. Again my urine is not colored but looking clear. I have been under a huge stress load for months ... I had about 3 weeks where I thought had a bladder infection but the symptoms passed. Anyway now I am worried. My email is YYYY@YYYY . There has been a very slight burning.

Thank You
doctor
Answered by Dr. P. T. Patil 1 hour later
Hello,
Thanks for your query.

Based on the facts that you have posted, it appears that you have Acute Urinary Tract Infection. Following tests will be of great help to conclude and diagnose your problem.

1) Routine Urine Test.
2) Urine culture and sensitivity this will help us to know the nature of organisms and the antibiotics to which they are sensitive to.
3) Ultrasound scanning of the abdomen to know the status of the Kidneys, Bladder and possibility of any Urolithiasis (Stones), Prostate enlargement.etc.

Reports of these entire tests will be available in a day or two.

In the meanwhile, you may consider taking antibiotics like Ciprofloxacin twice daily along with Urinary antiseptics like Nitrofurantoin twice daily with Urine Alkaliser. Please get them prescribed by your water as well.

Once you get the reports consult a skilled Urologist for proper evaluation and further treatment.

Please feel free to ask if you have any more questions I shall be happy to help you.

Thanks with regards.

Dr.Patil.

Above answer was peer-reviewed by : Dr. Shanthi.E
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,  
Drug/Medication ,  

Recent questions on  Ciprofloxacin

doctor1 MD

Hello, my name is Dianne. I have suffered from hypertension for over 6 years. Several medications did not work. My right kidney was removed in November of last year. My bp came down. I am now on only 200 mg of labatalol 2 times daily. I has been increasing. About two weeks ago I experienced and was treated for bronchitis with Z-pack then started Cipro three days ago. However, I am extremely out of breathe now and have muscle pain from my upper neck to my lower back. It feels as though I am bruised to the point I cant even wear a bra. I have tightness in my chest just to the left side. I also feel very tired and have been unable to work because of this and have gained 6 pounds in just a weeks time. Could this possibly be from my kidney. The last test showed 74% function of the remaining kidney. That was in January, It took two er visits with the chest pain for them to say it was bronchitis.

doctor1 MD

i am cipro for a bladder infection....on about the last day i started to feel an odd head pressure from temple to temple...3.5 days after cipro i still had the inf. so am on cipro another 10 days...i still have this head pressure on and off all day....had a headache for 2 days while on the 2nd dose but my period started so not sure if that headache was from that because i get bad headaches every month while on my cycle...but i did have this headache and had nausea and vomiting from it.....i still have about 5 days left of cipr. I am concerned the cipro is causing my head pressure....i have told my dr. about it..she told me to get my eyes checked (because my vision gets funny with the head pressure) and she told me to take a decongestant (i don t have a cold or anything). I am concerned about intracranial hypertension that a freind mentioned to me.

doctor1 MD

Sex: Male Age:25
On july 28th 2011 I have unprotected sex (anal,viganal, oral) with a working girl. In a few days (3-4days) after having sex I started to feel irritation in urethra and pain in testicles on one side. I visited a doctor he got me tested for "HIV I & II" and "RPR / VDRL" the result came normal (test was done 15days after the exposure). Doctor also gave me Azithromycin 250mg twice daily for 5days. I started to feel better but a few days later similar symptoms started to grow and sharp shooting pain developed which would occur on and off, the pain was basically on the left testical and would shoot upwards on the left side. I visited a doc again he gave me 1g azithromycin single dose and ciprofloxacin (750mg twice for two days )on Aug 17th. Again the things became normal for me for a week and then the pain gradually started again on Aug 26th when i felt the pain was growing i took azithromycin 2g again and i took ciprofloxacin 750mg twice for 1day on aug 30th. and now that still feel mind pain, sometimes shooting i have started to take on sept 9th doxycycline 100mg twice for 7days. I would like to know what the problem could be?.. I also want to mention that there were never a discharge or warts

doctor1 MD

raised rash all over trunk initially then it started legs neck and head , went to Dr and was prescribed cipro and clindamycin along with a steroid pack. also taking anti seizure meds for epilepsy. could the combination of drugs be causing the rash to become worse instead of healing? This has been going on for one week.

doctor1 MD

Hello Doctor, My baby is 10 days old and having a white discharge from left eye and rashes of red patches with white in the middle on body. What could be the reason ?

doctor1 MD

Bottom eye lids swollen, tender to the touch and when I blink. Skin under eye is swollen and pinkish in color. When bottom eye lids are pulled away there is puss in lining of the lids. Began about six days ago, some crusting in eye lashes upon...

doctor1 MD

My husband, 85 yrs old, has experienced chills . The same problem as several times before when he had bladder infections. He takes 1 Ciprofloxacin every Wed and Sun as ordered by his urinary Dr. He also takes 1 Tamsulosin Hcl 0.4mg every day. His...